Two days of nausea and diarrhea sound like a pretty good indicator that there is something going on that your body is not happy with. That you've lost 2 pounds in 5 days sounds like your body is dropping "water weight" and not fat (did you really have a 7000 calorie deficit in 5 days?) and is not unusual with diarrhea.
Please be careful to increase your water intake, since diarrhea is notorious for causing dehydration. You should also think about adding some electrolytes (think sports drinks or Pedialyte), since these can get knocked seriously out of balance with diarrhea as well.
I haven't used any product like this, but would have to say that I would immediately stop using anything that caused this type of physical reaction. Please consider stopping use of this product, and see if the symptoms clear up in a day or so. If they do, then I hope that you will consign this stuff to the trash heap, where it belongs. If the symptoms continue, please go and see your doctor to find out what else is going on.
I hope you feel better soon.
Afraid of a colonoscopy? Believe me - they are much less frightening than surgery and chemotherapy.
Colonoscopies allow polyps to be removed before they can become cancer, or let cancers be found before they are too widespread. If you are 50 or older, or have any symptoms, please don't let fear stop you from covering your butt.
| current weight: 167.2